메뉴 건너뛰기




Volumn 79, Issue 16, 1997, Pages 3074-3077

Exact asymptotic relaxation of pseudo-first-order reversible reactions

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001528792     PISSN: 00319007     EISSN: 10797114     Source Type: Journal    
DOI: 10.1103/PhysRevLett.79.3074     Document Type: Article
Times cited : (60)

References (23)
  • 16
    • 0001704969 scopus 로고
    • W. Naumann, J. Chem. Phys. 101, 10 953 (1994). JCPSA6
    • (1994) J. Chem. Phys , vol.101 , Issue.10 , pp. 953
    • Naumann, W.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.